Export results:
Author Title Type [ Year(Desc)]
Filters: First Letter Of Title is M  [Clear All Filters]
Voevodsky, V. A., and M. M. Kapranov, "Multidimensional Categories (in Russian)", Proc. Conf. of Young Scientists: Moscow Univ. Press, 1990.
Voevodsky, V., "Motivic cohomology groups are isomorphic to higher Chow groups in any characteristic", Int. Math. Res. Not., pp. 351–355, 2002.  (87.25 KB)
Voevodsky, V., "Motivic cohomology with Z/2-coefficients", Publ. Math. Inst. Hautes Études Sci., pp. 59–104, 2003.
There were several papers that preceded this paper that explored other proofs of the Milnor Conjecture based on the same general direction of approach. Ultimately it was the present paper that was published in a journal since the proof that it contained was most direct and required the least amount of preliminary work. The earlier versions of the proof are available here: Bloch-Kato conjecture for Z/2-coefficients and algebraic Morava K-theories (June 1995).  The Milnor Conjecture (December 1996) On 2-torsion in motivic cohomology (July 2001) Motivic cohomology with Z/2-coefficients (published version, 2003).  
Voevodsky, V., "Motives over simplicial schemes", J. K-Theory, vol. 5, pp. 1–38, 2010.  (325.11 KB)
Voevodsky, V., "Motivic Eilenberg-Maclane spaces", Publ. Math. Inst. Hautes Études Sci., pp. 1–99, 2010.  (915.29 KB)
Voevodsky, V., "On motivic cohomology with Z/l-coefficients", Ann. of Math. (2), vol. 174, pp. 401–438, 2011.  (505.13 KB)
Voevodsky, V., "Martin-Lof identity types in the C-systems defined by a universe category", arXiv 1505.06446, submitted, pp. 1–51, 2015.